MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ABDOMINAL STENT GRAFT SYSTEM

ENDOLOGIX SANTA ROSA OVATION IX; ABDOMINAL STENT GRAFT SYSTEM
Model Number TV-AB2680-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial implant during a routine follow-up, a computed tomography (ct) scan revealed an endoleak of indeterminate origin.The patient was reported as being stable and an intervention has been scheduled.
 
Additional Manufacturer Narrative
Type ii endoleaks are anatomy related events and are not caused or contributed by the device.A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.Please remove this mdr from your system.Corrections: b5: describe event or problem.G4: date of received by manufacturer.H6: patient code: remove code 1924.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial implant during a routine follow-up, a computed tomography (ct) scan revealed an endoleak (indeterminate origin).A computed tomography angiography (cta) scan will be performed on (b)(6) 2021 to identify the type of endoleak.The patient was reported as being stable.Additional information: the reported endoleak of indeterminate origin was identified as a type 2 endoleak.A type 2 endoleak is anatomy related and not related to the device therefore no device failure has occurred.This event is no longer reportable to the fda.A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.Please remove this mdr from your system.

Brand Name
OVATION IX
Common Device Name
ABDOMINAL STENT GRAFT SYSTEM
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11507604
Report Number3008011247-2021-00020
Device Sequence Number3932471
Product Code MIH
UDI-Device IdentifierM701TVAB2680J1
UDI-Public+M701TVAB2680J1/$$3200721FS051617096
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2020
Device Model NumberTV-AB2680-J
Device Catalogue NumberTV-AB2680-J
Device Lot NumberFS051617-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS060215-40; OVATION IX ILIAC LIMB FS082616-15; OVATION PRIME FILL POLYMER FF010317-01; OVATION IX ILIAC LIMB FS060215-40; OVATION IX ILIAC LIMB FS082616-15; OVATION PRIME FILL POLYMER FF010317-01
Outcome Attributed to Adverse Event Other;
Patient Age88 YR